# SDR SWAA2023082190977

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 78,477 hours, 46,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT LOCATION M1674 FAILED CAPACITY TEST<[01] R/R M1674 EMERGENCY BATTER PACK PER AMM 33-51-06;[02] ADD PART REMOVAL TO S/O
